RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2006, Issue 10, Pages 120–174 (Mi at1247)  

This article is cited in 2 scientific papers (total in 2 papers)

Theory of optimal control in the works of V. A. Yakubovich

A. S. Matveev

St. Petersburg State University

Abstract: The main findings of Vladimir Andreevich Yakubovich on the optimal control theory, as well as the studies of the representatives of his school were reviewed.

Full text: PDF file (603 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2006, 67:10, 1645–1698

Bibliographic databases:

PACS: 01.30.Os, 02.30.Yy, 02.30.Xx
Presented by the member of Editorial Board: Б. Т. Поляк

Received: 01.02.2006

Citation: A. S. Matveev, “Theory of optimal control in the works of V. A. Yakubovich”, Avtomat. i Telemekh., 2006, no. 10, 120–174; Autom. Remote Control, 67:10 (2006), 1645–1698

Citation in format AMSBIB
\Bibitem{Mat06}
\by A.~S.~Matveev
\paper Theory of optimal control in the works of V.\,A.~Yakubovich
\jour Avtomat. i Telemekh.
\yr 2006
\issue 10
\pages 120--174
\mathnet{http://mi.mathnet.ru/at1247}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2268319}
\zmath{https://zbmath.org/?q=an:1195.49004}
\transl
\jour Autom. Remote Control
\yr 2006
\vol 67
\issue 10
\pages 1645--1698
\crossref{https://doi.org/10.1134/S0005117906100055}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33750193762}


Linking options:
  • http://mi.mathnet.ru/eng/at1247
  • http://mi.mathnet.ru/eng/at/y2006/i10/p120

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Barabanov, “Invariance and polynomial design of strategies in the linear-quadratic game”, Autom. Remote Control, 67:10 (2006), 1547–1572  mathnet  crossref  mathscinet  zmath
    2. B. R. Andriesky, A. L. Fradkov, “Method of passification in adaptive control, estimation, and synchronization”, Autom. Remote Control, 67:11 (2006), 1699–1731  mathnet  crossref  mathscinet  zmath
  • Avtomatika i Telemekhanika
    Number of views:
    This page:288
    Full text:109
    References:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019